Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 98, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2014, 3:45 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 3:45 PM CDT (20:45 UTC)
- Expired
- Jun 6, 2014, 4:30 PM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 3:47 PM CDT | HAIL 1.5 | Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
840
WUUS53 KLBF 062045
SVRLBF
NEC017-031-103-062130-
/O.NEW.KLBF.SV.W.0098.140606T2045Z-140606T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
WESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 430 PM CDT/330 PM MDT/
* AT 340 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALENTINE...
AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SMITH FALLS STATE PARK...SPARKS...NORDEN...NORTH RIVER TRAIL...
MEADVILLE...BOBCAT STATE WILDLIFE MANAGEMENT AREA AND ANTELOPE
PEAK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 198 AND 222.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 178 AND 218.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 120 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 9981 4264 9980 4268 10090 4300 10091
TIME...MOT...LOC 2045Z 268DEG 17KT 4287 10043
HAIL...1.00IN
WIND...60MPH
$$
KNUTSVIG2 follow-up statements
486
WWUS53 KLBF 062048
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT FRI JUN 6 2014
NEC017-031-103-062130-
/O.CON.KLBF.SV.W.0098.000000T0000Z-140606T2130Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
348 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 430
PM CDT/330 PM MDT/...
AT 345 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
SMITH FALLS STATE PARK...AND MOVING EAST AT 20 MPH.
A SECOND SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
CROOKSTON...MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. PING PONG BALL SIZE HAIL WAS REPORTED IN VALENTINE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SMITH FALLS STATE PARK...SPARKS...NORDEN...NORTH RIVER TRAIL...
MEADVILLE...BOBCAT STATE WILDLIFE MANAGEMENT AREA AND ANTELOPE PEAK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 198 AND 222.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 178 AND 217.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 120 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4300 9981 4264 9980 4268 10090 4300 10091
TIME...MOT...LOC 2048Z 268DEG 17KT 4287 10041
HAIL...1.50IN
WIND...60MPH
$$
KNUTSVIG005
WWUS53 KLBF 062111
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
411 PM CDT FRI JUN 6 2014
NEC017-031-103-062130-
/O.CON.KLBF.SV.W.0098.000000T0000Z-140606T2130Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
411 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 430
PM CDT/330 PM MDT/...
AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SMITH FALLS
STATE PARK...AND MOVING EAST AT 15 MPH.
A SECOND SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
VALENTINE...MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. PING PONG BALL SIZE HAIL WAS REPORTED IN
VALENTINE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SMITH FALLS STATE PARK...SPARKS...NORDEN...NORTH RIVER TRAIL...BOBCAT
STATE WILDLIFE MANAGEMENT AREA...MEADVILLE AND ANTELOPE PEAK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 198 AND 222.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 178 AND 217.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 120 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4300 9981 4264 9980 4268 10090 4300 10091
TIME...MOT...LOC 2110Z 269DEG 14KT 4286 10033
HAIL...1.50IN
WIND...60MPH
$$
KNUTSVIGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:25 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 6, 3:25 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 PM CDT FRI JUN 6 2014 .SYNOPSIS... ISSUED AT 323 PM CDT FRI JUN 6 2014 UPPER LEVEL DISTURBANCES MOVE THROUGH THE FCST AREA TONIGHT AND SUNDAY. THE WPC QPF FORECASTS 1 TO 3 INCHES OF RAIN ACROSS THE FCST AREA THROUGH MONDAY MORNING AND THIS APPEARS TO BE IN LINE WITH THE MODEL CONSENSUS. THE SYSTEM SUNDAY WILL BE SLOW MOVING AND UNSEASONABLY COOL AIR WILL BE IN PLACE HEAD OF THIS SYSTEM. NEXT WEEK...LOW PRESSURE FORMS ACROSS THE NRN PLAINS AND SRN CANADA WITH WARMER AND MORE MOIST AIR RETURNING NORTH. TODAY BOTH THE GFS AND ECM SHOW A NEARLY DRY FORECAST TUESDAY THROUGH FRIDAY. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 323 PM CDT FRI JUN 6 2014 THUNDERSTORMS WERE ONGOING THIS AFTERNOON...WITH THE BACK EDGE OF THE STORMS DEVELOPING ALONG A STATIONARY FRONT LOCATED ROUGHLY FROM KBFF TO KICR. THIS THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THIS EVENING AS A WEAK SHORTWAVE TROUGH OVER WYOMING AND COLORADO MOVES EAST INTO THE PLAINS. THIS UPPER LEVEL DISTURBANCE WILL PUSH THE FRONT THROUGH NEBRASKA AS A COLD FRONT TONIGHT...WHICH WILL PUSH THE STORMS EASTWARD AS WELL. UNTIL THEN...EXPECT STORMS TO BE STRONG TO SEVERE AS DECENT MOISTURE TRANSPORT PUSHES INTO THE BOUNDARY AND WITH SURFACE BASED CAPE VALUES UP TO 2500 ACROSS THE AREA THERE IS SUFFICIENT INSTABILITY TO KEEP THE EXPLOSIVE NATURE OF THE STORMS GOING DESPITE A LACK OF DEEP LAYER SHEAR. BEHIND THE FRONT...COLDER AIR WILL MOVE INTO THE FORECAST AREA WITH ABUNDANT LOW LEVEL MOISTURE. WITH THE COOLER AIR MOVING IN /850MB TEMPERATURES DOWN TO 8C/ ALONG WITH STRATUS FOR MUCH OF THE AREA THROUGH THE MORNING HOURS...LOOKING FOR MUCH COOLER TEMPERATURES FOR SATURDAY WITH HIGHS TOPPING OUT IN THE UPPER 50S TO UPPER 60S. THERE IS SOME LIFT OVER THE WESTERN PARTS OF THE FORECAST AREA BEHIND THE FRONT TONIGHT SO KEPT CHANCES FOR SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM FOR THE OVERNIGHT HOURS. PRECIPITATION CHANCES WILL WANE ON SATURDAY AS THIS SYSTEM EXITS AND UPPER LEVEL ENERGY IS PUSHED INTO THE SOUTHERN PLAINS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 323 PM CDT FRI JUN 6 2014 SATURDAY NIGHT THROUGH MONDAY...THE MODELS CONTINUE ON A RAMPAGE WITH THE SUNDAY STORM SYSTEM DROPPING THROUGH THE NRN PLAINS AND ACROSS NRN NEB. THIS SYSTEM WILL TAP GOOD MIDLEVEL MOISTURE AND PRODUCE 1 TO 2 INCHES OF RAINFALL. COLD AIR ALOFT WILL SUPPORT LIFTED INDICES IN THE LOW SINGLE DIGITS BELOW ZERO. THIS SUGGESTS ISOLATED TSTM AND THE SYSTEM WILL TRACK ALONG THE SD-NEB BORDER SUGGESTED A MORE CONVECTIVE-LIKE RAIN SHIELD ACROSS THE FCST AREA. THE MODEL CONSENSUS IS A TAD SLOWER TO ENTER AND EXIT THE FCST AREA SO RAIN CHANCES BEGIN SUNDAY MORNING AFTER 12Z IN IN THE WEST AND END EARLY MONDAY AFTN IN THE EAST. THE STORM SYSTEM WILL BE OPERATING ON UNSEASONABLY COOL HIGH PRESSURE DRAWN DOWN FROM CANADA BY A DEEP ACROSS NRN MANITOBA. HIGHS SUNDAY MONDAY WILL LIKELY REMAIN AND THE 60S TO LOWER 70S WITH SUNDAY THE COOLER DAY. SKIES SHOULD BE CLEARING FROM WEST TO EAST SUNDAY NIGHT AND MONDAY WITH A MORE MILD PACIFIC HIGH BUILDING IN. TUESDAY NIGHT THROUGH FRIDAY...ELONGATED LOW PRESSURE FORMS ACROSS MANITOBA...WRN ONTARIO AND THE NRN HIGH PLAINS. THIS BUILDS A THERMAL RIDGE ACROSS THE WRN HIGH PLAINS BUT NOT MUCH FARTHER EAST. THE BEST CHANCE FOR ABOVE NORMAL TEMPERATURES WOULD BE WEDNESDAY WHEN A COLD FRONT WILL BE MOVING THROUGH THE FCST AREA HOWEVER THE MODELS ERASE THE DEVELOPING THERMAL RIDGE AHEAD OF THE FRONT WEDNESDAY MORNING AND ANOTHER COOL CANADIAN HIGH BUILDS INTO THE FCST AREA BY THURSDAY MORNING. ANOTHER LOW PRESSURE SYSTEM FORMS FRIDAY ON THE HIGH PLAINS AND THIS WILL ONCE AGAIN LIMIT THERMAL RIDGING TO THE HIGH PLAINS WEST OF THE FCST AREA. THUS NEAR NORMAL TEMPERATURES ARE EXPECTED WEDNESDAY THROUGH FRIDAY AND THIS...AS SUGGESTED BY THE MODELS...WOULD LIMIT RAIN CHANCES TO MAINLY ISOLATED STORMS WITH THE FRONTAL PASSAGE WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 104 PM CDT FRI JUN 6 2014 THUNDERSTORMS HAVE DEVELOPED ACROSS WESTERN NEBRASKA EARLY THIS AFTERNOON...WITH THE MOST WIDESPREAD ACTIVITY FROM ACROSS THE PANHANDLE AND INTO THE WESTERN SANDHILLS. THESE STORMS WILL CONTINUE TO MOVE NORTHEAST THROUGH MID AFTERNOON BEFORE A MID LEVEL SHORTWAVE WILL PUSH STORMS EAST AND INTO CENTRAL NEBRASKA. SO EXPECTING THUNDERSTORMS TO IMPACT BOTH THE KVTN AND KLBF TERMINALS OVER THE NEXT 12 HOURS. THEN TONIGHT A COLD FRONT WILL MOVE ACROSS NEBRASKA WITH AN INCREASE IN LOW LEVEL MOISTURE ACROSS THE REGION. EXPECTING STRATUS TO FILL IN...WITH IFR CEILINGS LATE TONIGHT THROUGH AT LEAST MID MORNING SATURDAY BEFORE STARTING TO IMPROVE BY LATE MORNING. && .HYDROLOGY... ISSUED AT 323 PM CDT FRI JUN 6 2014 THE SOUTH PLATTE RIVER CONTINUES TO RISE DUE TO SNOWMELT IN FROM THE ROCKY MOUNTAINS. BECAUSE OF THIS AND RAINFALL OVER THE NEXT 12 HOURS A FLOOD WARNING WAS ISSUED FOR THE SOUTH PLATTE RIVER NEAR ROSCOE...IMPACTING CENTRAL AND EASTERN KEITH COUNTY. IN ADDITION...RAINFALL TODAY WILL CONTRIBUTE TO THE FLOWS AND WITH RADAR ESTIMATING >3 INCHES OF RAIN HAVING FALLEN SO FAR TODAY OVER SEDGWICK COUNTY COLORADO CONFIDENCE HAS INCREASED ON THE RIVER RISING ABOVE FLOOD STAGE NEAR ROSCOE. WILL BE MONITORING ACTUAL RAINFALL AMOUNTS FOR ENHANCEMENTS TO THE RIVER FORECAST IN THE NEXT 12 HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CDC SHORT TERM...BROOKS LONG TERM...CDC AVIATION...BROOKS HYDROLOGY...BROOKS
Hazardous weather outlook, Jun 6, 2:34 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 234 PM CDT FRI JUN 6 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-071945- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 234 PM CDT FRI JUN 6 2014 /134 PM MDT FRI JUN 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE OVER WESTERN AND INTO CENTRAL NEBRASKA THIS AFTERNOON AND EVENING AS THE FRONT ADVANCES ACROSS THE OUTLOOK AREA. SOME STORMS MAY BE ON THE STRONG TO SEVERE SIDE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN SEVERE THREATS. THE PRIMARY THREAT FOR SEVERE STORMS IS WEST OF A LINE FROM NAPER TO ERICSON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY...AND TUESDAY NIGHT THROUGH THURSDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE DEGREE OF SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED YET THIS AFTERNOON AND EARLY EVENING...WITH ANY REPORTS OF LARGE HAIL AND STRONG WINDS APPRECIATED. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Special weather statement, Jun 6, 2:26 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 226 PM CDT FRI JUN 6 2014 NEZ036-037-062015- LOGAN NE-MCPHERSON NE- 226 PM CDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCPHERSON AND LOGAN COUNTIES UNTIL 315 PM CDT... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF RINGGOLD...OR 9 MILES WEST OF STAPLETON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STAPLETON... GANDY... TARBOZ LAKE... SHANKLIN BLUFF... BROWN LAKE... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 106 AND 126. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 214 AND 233. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KNUTSVIG
Local storm report, Jun 6, 2:42 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
242 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 4 S ELI 42.88N 101.44W
06/06/2014 E1.75 INCH CHERRY NE TRAINED SPOTTER
PEA SIZE TO GOLF BALL SIZE HAIL ONGOING.
&&
CCOLELocal storm report, Jun 6, 2:51 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
251 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 5 E OGALLALA 41.13N 101.62W
06/06/2014 E1.00 INCH KEITH NE PUBLIC
&&
MARTINLocal storm report, Jun 6, 3:11 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 11 WSW VALENTINE 42.81N 100.75W
06/06/2014 E2.00 INCH CHERRY NE PUBLIC
&&
MARTINLocal storm report, Jun 6, 3:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 16 SW MULLEN 41.88N 101.26W
06/06/2014 E0.88 INCH HOOKER NE PUBLIC
&&
MARTINLocal storm report, Jun 6, 3:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 8 W TRYON 41.56N 101.10W
06/06/2014 E0.50 INCH MCPHERSON NE PUBLIC
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:40 AM CDT | River Flood Warning | LBF | Deuel, Keith | 6 days |
| Jun 6, 12:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 43 min |
| Jun 6, 1:12 PM CDT | Tornado Warning | LBF | Cherry, Sheridan | 23 min |
| Jun 6, 1:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 40 min |
| Jun 6, 1:18 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jun 6, 1:28 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 28 min |
| Jun 6, 1:40 PM CDT | Tornado Warning | LBF | Cherry | 35 min |
| Jun 6, 2:01 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 44 min |
| Jun 6, 2:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 6, 2:39 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 51 min |
| Jun 6, 2:49 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker | 41 min |
| Jun 6, 2:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 50 min |
| Jun 6, 3:01 PM CDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| Jun 6, 3:05 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 40 min |
| Jun 6, 3:24 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 48 min |
| Jun 6, 3:31 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jun 6, 3:59 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 46 min |
| Jun 6, 4:20 PM CDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| Jun 6, 4:30 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 45 min |
| Jun 6, 4:43 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 47 min |
| Jun 6, 5:12 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 63 min |
| Jun 6, 5:25 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 65 min |
| Jun 6, 5:30 PM CDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 3 hr |
| Jun 6, 5:52 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.